# SDR ASAA0610111

- Difficulty date: February 2, 2006
- Submitted: February 7, 2006
- Operation: Air carrier
- Aircraft: N746AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- Aircraft time: 59,503 hours, 55,095 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65622685
- Condition: Cracked
- Location: Bs 440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND STRINGER 21L CRACKED AT BS 440 AT FRAME LOCATION.  STR 21L, BS 440, REPAIRED IAW EA 5330-02044.
